# SDR SWIA202157016

- Difficulty date: February 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spring
- Part number: 600102461
- Condition: Corroded
- Location: Butte Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H WING O/B FLAP HINGE BOXES I/B AND O/B BUTE DOOR ACTUATOR SPRINGS HAVE CORROSION.   (C-CHECK) RO 3/24/2021    REMOVED 2 EA. BAD BUTE DOOR ACTUATORS AND INSTALLED 2 EA NEW ACTUATORS ON LH WING OTBD FLAP INBD AND OTBD HINGE BOXES. REF. CRJ200 AMM 27-54-25-400-801. SEE CONTINUE CARD FOR DETAILS.
